# SDR UPS06146705

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING HANDLE CATCHES APPROX 3/4 OF THE WAY TO THE DISARM POSITION.  AFTER IT IS FORCED TO THE DISARM POSITION, IT SEEMS TO WORK OK.  MAIN CABIN ESCAPE SLIDE INOP, HARD TO ARM.  DEFERRAL MAIN CABIN DOOR SLIDE PER MEL 52-11-01-3.  PLACARD INSTALLED M323697.  LUBRICATED BOTH THE FWD AND AFT SLIDER AND FLOOR MOUNTED GIRT BAR FITTINGS, OPS CK DEF.  CLEARED. CLOSING LP 528017.
